Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lesmiserables

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About lesmiserables

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Georgia

Recent Profile Visitors

945 profile views
  1. lesmiserables

    Accutane - 6 months

    Just had my 6-month checkup! All is well, still getting a few, small, "normal person" breakouts from time to time. I can definitely deal with that! However, my dermatologist is really adamant about me staying on Accutane until I've been completely 100% clear for at least 30 days to prevent it from coming back. This being my 3rd course on Accutane, I'm happy to do whatever I can to keep the acne away FOREVER. This is an especially exciting time in my life. My college graduation is coming
  2. lesmiserables

    5 1/2 months on Accutane

    Dosage: 40 mg Claravis Acne: One lingering cyst on my right cheek, a few healing places on my chin Side Effects: Same I can't believe it's been almost 2 months since I posted last! I just had my monthly check-up a few weeks ago, and got bumped up from 30mg/day to 40. Turns out my progress is nowhere near where it should be for the amount of time I've been on Accutane... I totally blame that on being on such a low dose! Having that said, my skin is amazing. I am still getting a little
  3. lesmiserables

    3 Weeks Post Accutane. Hmmmmm.....

    First of all, thanks for continuing to update! I'm having to go another 2 months, and I'm starting to get worried about life post-tane.My skin has just now started clearing up, so it's easy for me to say YES it's all worth it! After dealing with acne for 10 years, having clear skin is an incredible feeling that only we acne-sufferers could understand. If I end up getting some sort of horrible side-effect from all this, I still think I'd do it again if I could go back and start over
  4. lesmiserables

    6 more days of Accutane!!!

    How exciting that you're almost done! Congrats! We started at the same time, but I've been on a lower dose (30 mg), so I'm actually going to have to do 7 months total... And I'm moving 2,000 miles away before I'll finish my treatment! I hope everything goes well with your move and new dermatologist... I'm definitely nervous about the change. I can't wait to hear updates on your skin post-tane!
  5. lesmiserables

    Day 126: CLEAR!!!!!!

    Dosage: 30 mg Claravis Acne: NONE today!!! Side Effects: Dry lips It's taken me 18 long weeks to get here, but today, my skin is CLEAR! OK, well it's not completely clear since I still have significant scarring on my cheeks and lots of red spots, but NO active pimples. NONE! When I touch my face, it's completely smooth. This is unheard of!! The other night, I went out wearing a one-shoulder dress. My face, back, and chest are all acne-free at the same time. This is amazing! I also h
  6. lesmiserables

    Week 16 and STILL breaking out!

    Dosage: 30 mg Claravis Acne: Complete pustular explosion on my chin, one big pimple on my right cheek Side Effects: Nothing new I'm not sure why I'm feeling the need to update today, except for the fact that I'm afraid my makeup theory may be true. I went out Friday and Saturday night, and wore makeup both nights. Today, I have tons of new breakouts. Has bare minerals ever done this to anyone before? I'm completely discouraged. To be at this point in my Accutane cycle and still having a
  7. lesmiserables

    Week 15 (Day 106)

    Dosage: 30 mg Claravis Acne: A few breakouts on both cheeks, some scattered whiteheads around my mouth and chin Side Effects: Dry lips.... I finally had my 3 month check-up a few days ago, so I'm "officially" into month 4... The good news is that they were able to schedule my next appointment ON TIME, so I won't have to skip any pills this month!! Things are improving. I was really clearing up until a few days ago, and had another bad breakout on my cheeks. It seems like this always happ
  8. lesmiserables

    Week 13 (Day 93)

    Dosage: 30 mg Claravis Acne: NO new active pimples today! Some healing places around my jawline and plenty of lingering red spots from my terrible, horrible breakout from the past few weeks Side Effects: Nothing new, except that my lips are extremely dry and cracking in the corners (which would happen to me this time of year, regardless) My attitude has changed quite a bit from my last post! So far, my time on Accutane has been such a roller coaster. I've gone from being pleasantly surpr
  9. lesmiserables

    Week 17, day 117! omg!!

    Thanks for giving me hope... I'm in month 3 and am feeling pretty discouraged! I guess I'll just be patient. :)Merry Christmas!
  10. lesmiserables

    Day 81.. All I want for Christmas....

    Merry Christmas! I asked Santa for clear skin, but I guess that wasn't in the cards for me today. I thought my terrible breakout was over, but now it's even worse than it was before, and it's taking over the right side of my face as well as the left. It's not easy to celebrate Christmas with family and friends when all you want to do is get in bed and pull the covers over your face... So here I am, day 81 of my Accutane treatment. Before I started, I read a thousand blogs and decided that
  11. lesmiserables

    Week 11 -- Breakout!

    My dermatologist recommended me to continue using Tretinoin in order to control the breakouts that I'm still having. Because of my lower dose and the minimal dryness on my skin, she is pretty confident that it won't affect me negatively, and so far it hasn't. Usually it is suggested not to use harsh acne creams while on Accutane because the skin is too sensitive to handle it, but that hasn't been the case for mine. Everyone is different, so of course this crazy drug affects everyone differently
  12. lesmiserables

    Week 11 -- Breakout!

    Dosage: 30 mg Claravis Acne: Healing giant nodules on the left side of my face, still some small places on my chin, a few cysts on my back and shoulders Side Effects: Dryness (duh) Is it normal to get IB in your third month of Accutane? I don't know what happened, but this week has been TERRIBLE. The left side of my face just exploded with one of the worst breakouts I've ever had. It's finally starting to get better instead of worse, but that was just no fun at all. It's easy for me to g
  13. lesmiserables

    Week 10 -- Thinning hair?

    Dosage: 30 mg Claravis Acne: Just one small nodule on my left cheek, a few little places on my chin, and two cysts on my back, lots of blackheads around my lips Side Effects: Dry lips, THINNING HAIR I finally had my monthly checkup yesterday, so I'm on pill 61 today. I already scheduled my appointment for next month, and of course it will be 6 days after I run out of pills. I hate that I'm always so behind! As for my skin, I've been taking pictures weekly and I can definitely see a BIG d
  14. lesmiserables

    Day 65: holy skin flakes!

    Hang in there!! You'll adjust soon, and the good news is that the worst is probably over!
  15. lesmiserables

    Week 9 (Day 63)

    Dosage: 30 mg Claravis Acne: A few active pimples around my jawline and some small white heads on my cheeks and under my nose, many red spots from healing breakouts on both cheeks Side Effects: Dry lips, dry face (which I'm sure has something to do with the cold, dry weather) and irritation on the backs of my hands I've been counting days from the first day of my treatment, but because my dermatologist consistently makes my follow-up appointment a few days after I run out of pills, I'm act
×